American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 104 of 104 found      Go to page: 1 2 3 4

[91] Lech Maligranda. On Hardy's inequality in weighted rearrangement invariant spaces and applications. II . Proc. Amer. Math. Soc. 88 (1983) 75-80. MR 691280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Ray Redheffer and Peter Volkmann. Schur's generalization of Hilbert's inequality . Proc. Amer. Math. Soc. 87 (1983) 567-568. MR 684660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] J. Abramowich. On Gronwall and Wendroff type inequalities . Proc. Amer. Math. Soc. 87 (1983) 481-486. MR 684643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Boris Korenblum and Edward Thomas. An inequality with applications in potential theory . Trans. Amer. Math. Soc. 279 (1983) 525-536. MR 709566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Benjamin Muckenhoupt. Weighted norm inequalities for the Fourier transform . Trans. Amer. Math. Soc. 276 (1983) 729-742. MR 688974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Paul R. Beesack and Hans P. Heinig. Hardy's inequalities with indices less than $1$ . Proc. Amer. Math. Soc. 83 (1981) 532-536. MR 627685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] C. J. Neugebauer. Some inequalities related to H\"older's inequality . Proc. Amer. Math. Soc. 82 (1981) 560-564. MR 614878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Achim Clausing. Disconjugacy and integral inequalities . Trans. Amer. Math. Soc. 260 (1980) 293-307. MR 570791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Beny Neta. On determination of best-possible constants in integral inequalities involving derivatives . Math. Comp. 35 (1980) 1191-1193. MR 583496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] M. K. Kwong and A. Zettl. An extension of the Hardy-Littlewood inequality . Proc. Amer. Math. Soc. 77 (1979) 117-118. MR 539642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] K. M. Das. A note on an inequality due to Greene . Proc. Amer. Math. Soc. 77 (1979) 424-425. MR 545608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] W. B. Jurkat and J. L. Troutman. Maximal inequalities related to generalized a.e. continuity . Trans. Amer. Math. Soc. 252 (1979) 49-64. MR 534110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Lloyd L. Dines. A theorem on orthogonal functions with an application to integral inequalities . Trans. Amer. Math. Soc. 30 (1928) 425-438. MR 1501436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Edward V. Huntington. Sets of independent postulates for the arithmetic mean, the geometric mean, the harmonic mean, and the root-mean-square . Trans. Amer. Math. Soc. 29 (1927) 1-22. MR 1501374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 104 of 104 found      Go to page: 1 2 3 4